MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL LARGE; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL LARGE; IMPLANT
Catalog Number 78-50030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that during review of the post operative patient scans, the surgeon noticed the implant appears to be out further than the contra lateral side of the patients head and the symmetry appears to be off.No other information is known at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h6.A complaint analysis was performed by stryker¿s custom design team.It was stated that the implant design was created with the requested features to fit the patient's defect.The implant was correctly designed.The manufacturing analysis showed no deviations.In conclusion, the peek implant was designed according and manufactured according to specification.No device problem could be found.H3 other text : implanted.

Brand Name
PEEK PRIORITY CUST IMPL LARGE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key18358890
Report Number0008010177-2023-00076
Device Sequence Number15389368
Product Code GWO
UDI-Device Identifier07613327129267
UDI-Public07613327129267
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-50030
Device Lot Number2310231054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown